# SDR DL72S990274

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493DA
- Make and model: Boeing 727232
- Aircraft serial: 21062
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457416
- Condition: Cracked
- Location: Bs 481-681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 481-681, STRG 4R SKIN LAP SPLICE REPAIR FOR CRACKS.  EXTERNAL LFEC INSPECTION OF THE STRINGER 4R SKIN LAP SPLICE REVEALED CRACK INDICATIONS IN THE PANEL BETWEEN FS 481 AND 681.  INTERNAL HFEC INSPECTION CONFIRMED A TOTAL OF 48 CRACKS ALONG THE LOWER FASTENER ROW OF THE LAP SPLICE IN THE LOWER SKIN.  THE SKIN LAP WAS CUTOUT ALONG THE LENGTH OF THE PANEL AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 366653-14, REV A.
